Lacunary statistical cluster points of sequencesReport as inadecuate




Lacunary statistical cluster points of sequences - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.11 No.1 July 2006. -

In this note we introduce the concept of a lacunary statistical cluster

(l.s.c.) point and prove some of its properties in finite dimensional

Banach spaces. We develop the method suggested by S. Pehlivan and M.A. Mamedov 20 where it was proved that under some conditions optimal paths have the same unique stationary limit point and stationary cluster point. We also show that the set $\Gamma x^{\theta}$ of l.s.c. points is nonempty and compact.

natural density; lacunary statistical cluster points; statistically bounded sequence; statistical cluster points



Author: S. Pehlivan - M. Gürdal - B. Fisher -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents